RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2010, Volume 88, Issue 5, Pages 792–800 (Mi mz7702)  

Asymptotics of the Moments of the Number of Cycles of a Random $A$-Permutation

A. L. Yakymiv

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: We consider random permutations uniformly distributed on the set of all permutations of degree $n$ whose cycle lengths belong to a fixed set $A$ (the so-called $A$-permutations). In the present paper, we establish an asymptotics of the moments of the total number of cycles and of the number of cycles of given length of this random permutation as $n\to\infty$.

Keywords: random $A$-permutation, number of cycles of a permutation, uniform distribution, moments of the total number of cycles, slowly varying function

DOI: https://doi.org/10.4213/mzm7702

Full text: PDF file (491 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2010, 88:5, 759–766

Bibliographic databases:

Document Type: Article
UDC: 519.2
Received: 27.02.2009

Citation: A. L. Yakymiv, “Asymptotics of the Moments of the Number of Cycles of a Random $A$-Permutation”, Mat. Zametki, 88:5 (2010), 792–800; Math. Notes, 88:5 (2010), 759–766

Citation in format AMSBIB
\Bibitem{Yak10}
\by A.~L.~Yakymiv
\paper Asymptotics of the Moments of the Number of Cycles of a Random $A$-Permutation
\jour Mat. Zametki
\yr 2010
\vol 88
\issue 5
\pages 792--800
\mathnet{http://mi.mathnet.ru/mz7702}
\crossref{https://doi.org/10.4213/mzm7702}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2868401}
\transl
\jour Math. Notes
\yr 2010
\vol 88
\issue 5
\pages 759--766
\crossref{https://doi.org/10.1134/S0001434610110155}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000288489700015}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-78651247377}


Linking options:
  • http://mi.mathnet.ru/eng/mz7702
  • https://doi.org/10.4213/mzm7702
  • http://mi.mathnet.ru/eng/mz/v88/i5/p792

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:172
    Full text:31
    References:28
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018